Volume 27 (1984)


1 (April), 2 (August), 3 (December)

Kaminogo, T.;
Spectral Approach to Boundary Value Problems for Functional Differential Inclusions
pp. 147--156.
Szufla, S.;
On the Existence of $L^p$-Solutions of Volterra Integral Equations in Banach Spaces
pp. 157--172.
Tsukamoto, I.;
Perturbation Method for Linear Periodic Systems II
pp. 173--200.
D'Anna, A.;
Total Stability Properties for an Almost Periodic Equation by Means of Limiting Equations
pp. 201--209.
Kaneta, H.;
Spectral Matrices for First and Second Order Selfadjoint Ordinary Differential Operators with Diverging Potentials
pp. 211--227.
Burton, T. A.;
Periodic Solutions of Linear Volterra Equations
pp. 229--253.
Graef, J. R., Rankin, III S. M. and Spikes, P. W.;
Oscillation Results for Nonlinear Functional Differential Equations
pp. 255--260.
Meyer, K. R.;
Normal Forms for the General Equilibrium
pp. 261--271.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles